MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS24
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed fin damage.Additional visual inspection showed no straw or dimple plate damage.There were no signs of holes or cracks observed.The bowl was run a couple of times using saline.During the runs there was no bowl lift, leaks or pump speed error messages noted.The reason for return was visually confirmed by the video provided by the customer, however it could not be duplicated in the lab.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog one source pack and autolog iq instrument, it was reported that patient blood was collected during the case and the customer attempted to process the blood however the autolog iq instrument failed to draw the blood from the reservoir.The wash lines were open and the reservoir clamp was open.The device and instrument were replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the issue could be where the red stripe was positioned in the fluid sensor, it was obscuring the optical sensor.The customer felt it was more likely a disposable issue rather than an instrument issue.There is variation with where the red stripe is positioned and often this tube needs to be maneuvering.Medtronic received additional information that they may have worked out what the issue was as this device has had similar issues since.It seemed that the tightening spring that caused the occlusion arm to clamp up against the tubing in the pump raceway was not strong enough to cause adequate pressure to maintain occlusion.Therefore, as the pump was turning, the pressure was not adequate to draw fluid from the reservoir into the wash bowl.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22529046
Report Number9617601-2025-00647
Device Sequence Number20704956
Product Code CAC
UDI-Device Identifier00643169108363
UDI-Public(01)00643169108363(17)260310(10)0229060923
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberATLS24
Device Catalogue NumberATLS24
Device Lot Number0229060923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown